# SDR ASMF201104001

- Difficulty date: March 25, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737705
- Aircraft serial: 33792
- Aircraft time: 20,949 hours, 11,195 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: NAS16126A
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH PERSONNEL DETECTED A MAIN RT WHEEL WELL HYD LEAK; SO THE RT ACMP SEAL WAS REPLACED IAW MM 29-11-21, TESTED CORRECT.
